# SDR DXTA2023041284020

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 3,426 hours, 2,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450L500
- Part serial: 005221
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMER LIGHT SWITCH IN ARM POSITION, CABIN EMER LIGHTING FLICKERS.   REMOVED #2 DEFECTED EMERGNCY BATTERY P/N 7450L.5-00. S/N 005221 IAW EMBRAER PHENOM 300 AMM 33-52-01.INSTALLED #2 CUSTOMER SUPPLIED REPAIRED EMERGNCY BATTERY SUPPLY P/N 7450L.5-00. S/N 005173 IAW AMM 33-52·01.OPS CHECK GOOD.
